# SDR FDEA202001100104

- Difficulty date: January 10, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 83,314 hours, 19,387 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: ADA00071
- Condition: Cracked
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - L3 DOOR LOWER #7 STOP BEAM CRACKED .  CABIN - L3 DOOR , CRACKED LOWER #7 STOP BEAM REMOVED AND REPLACED AS PER SRM 51-  31-01-0G . REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 .
